# SDR USAA2011011090144

- Difficulty date: November 18, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,718 hours, 40,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1/QX6 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO DOOR LOWER SILL STRAP BETWEEN BS 794.3 TO BS 847, RBL 21.  REPLACED AFT CARGO DOOR LOWER SILL STRAP BETWEEN BS 794.3 TO BS 847, RBL 21 IAW B737 SRM 51-10-02.
